MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM1000 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION HILL-ROM1000 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1160B
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the right caregiver control needed to be replaced.Per the hillrom user manual: the hill-rom 1000 bed requires an effective maintenance program.We recommend that you perform annual preventive maintenance (pm) and testing for joint commission.Pm and testing not only meet requirements but will help make sure a long, operative life for the hill-rom 1000 bed.Pm will minimize downtime due to excessive wear.Perform annual preventive maintenance procedures to make sure all hill-rom 1000 bed components are functioning as originally designed.Pay particular attention to safety features, including but not limited to the following: electrical system components; proper operation of the lockout controls.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the right caregiver control.Baxter contacted the account three times trying to obtain the resolution for this event.No response has been received from the account.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician to report the hr1000 ran up unintentionally.The device was located at the account.This occurred during biomed testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
HILL-ROM1000 BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21638622
Report Number3006697241-2025-00067
Device Sequence Number8510957
Product Code FNL
UDI-Device Identifier00887761000940
UDI-Public(01)00887761000940(11)171003
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP1160B
Device Catalogue NumberP1160B0000004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown